# SDR ASAA2015103113564

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,445 hours, 3,316 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TURNED WING ANTI-ICE ON CLIMBING OUT OF FL 180 AND SHORTLY AFTER GOT A RT BLEED TRIP OFF LIGHT.  FOLLOWED QRH PROCEDURE AND TRIP OFF LIGHT EXTINGUISHED.  BLEED WORKED NORMAL FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. PERFORMED ENGINE BLEED AIR SYS CHECK IAW AMM 36-11-00.  NO FAULTS NOTED.  ALL VALVES OPERATE SMOOTHLY.  RIGHT BLEED TRIP LIGHT REMAINS OUT. ACFT OK FOR SERVICE. GROUND VERIFICATION TEST GOOD.
